MAUDE Adverse Event Report: STRYKER INSTRUMENTS-KALAMAZOO 1/4" INCH KEYLESS DRILL CHUCK; ARTHROSCOPE

STRYKER INSTRUMENTS-KALAMAZOO 1/4" INCH KEYLESS DRILL CHUCK; ARTHROSCOPE
Model Number 4100133000
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/18/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Scrapped.
 
Event or Problem Description
The user facility reported that the device was missing a component during testing prior to a procedure.There was no patient involvement, no delay, no medical intervention, and no adverse consequences.

Brand Name
1/4" INCH KEYLESS DRILL CHUCK
Common Device Name
ARTHROSCOPE
Manufacturer (Section D)
STRYKER INSTRUMENTS-KALAMAZOO
4100 east milham avenue
kalamazoo MI 49001
Manufacturer (Section G)
STRYKER INSTRUMENTS-KALAMAZOO
4100 east milham avenue
kalamazoo MI 49001
Manufacturer Contact
douglas wolf
1941 stryker way
portage, MI 49002
2693237700
MDR Report Key14075357
Report Number3015967359-2022-00635
Device Sequence Number19475515
Product Code HRX
UDI-Device Identifier04546540377999
UDI-Public04546540377999
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
K943323
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/11/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number4100133000
Device Catalogue Number4100133000
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/18/2022
Initial Report FDA Received Date04/11/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/13/2015
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown